MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "after firing, the clip jaw remained closed and could not be replaced to its original position." no patient harm or injury reported.The patient's status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit of ae05ml auto endo5 ml lot 73k2401026 for investigation.The serial number of the device is sn (b)(6).The returned sample was visually examined with and without magnification.The device was returned with the trigger engaged.One clip was observed to be partially loaded into the jaws and the jaws were closed.There was biological material observed on the device.Upon functional testing, the trigger was engaged, but the partially loaded clip did not load into the jaws.The jaws and trigger did reset.The trigger was engaged again, but the clip still did not load into the jaws and was then manually removed.The first clip was able to be correctly latched.The trigger was engaged a third time and a clip loaded into the jaws, but it did not open.The clip was able to latch upon full engagement of the trigger.The feeder tip was not observed upon the engagement of the clips.The device was disassembled.The appropriate amount of grease was observed on the ratchet area, and the trigger ears were not damaged.No damage was observed on the yoke assembly.During the disassembly, one clip was ejected from the jaws.The jaws and jaw assembly were undamaged and no tabs on the box or channel area were bent/damaged.Clips in the channel area were observed to be misaligned, but there was no clip stacking.11 clips were found remaining in the device, indicating the customer fired 4 clips.The feeder tip was observed to be broken off the feeder.The broken tip was not returned by the customer and could not be found anywhere in the device.The r & d team were consulted regarding this investigation.It was determined that the probable root cause of the misaligned clips and broken feeder tip break was user error or mishandling of the device.No other damage or defects were observed on the remaining components.The ifu for this product was reviewed as a part of this complaint investigation.The ifu for this product states, "mishandling of appliers may result in improper load and/or closure of the ligating clip." clips were observed to be misaligned in the channel, and the tip of the feeder had been broken off.The r & d team were consulted regarding this investigation.It was determined that the probable root cause of the misaligned clips and feeder tip break was user error or mishandling of the device.The reported complaint of "jaws not opening completely" could be confirmed based upon the sample received.The returned sample was visually examined with and without magnification.The device was returned with the trigger engaged.One clip was observed to be partially loaded into the jaws and the jaws were closed.The ae05ml is 100% tested at the end of the assembly line.A system test fixture is utilized by manufacturing to verify proper function by latching 2 clips of every device on overstress silicone tubing.Indicating the damage occurred post-manufacturing, as the damage to the feeder tip would prevent the clips from loading properly.For these reasons, the probable root cause of this issue could not be conclusively linked to manufacturing.A dhr review was performed with no evidence to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
WECK AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24551411
Report Number3003898360-2026-00109
Device Sequence Number21178689
Product Code FZP
UDI-Device Identifier14026704741868
UDI-Public(01)14026704741868(11)241101(17)260501(10)73K2401026(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Catalogue NumberAE05ML
Device Lot Number73K2401026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown